# SDR AALA201602189003

- Difficulty date: February 15, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 47,092 hours, 26,828 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38601
- Part serial: 20103
- Condition: Inoperative
- Location: Fuel System
- Part time: 46,248 hours, 26,647 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CTR TANK FUEL PUMP 2 INOPERATIVE.  REPLACED CTR TANK FUEL PUMP.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-21-51.
